# SDR CA050409001

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03044R6329
- Condition: Cracked
- Location: Windshield
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD CRACKED ON APPROACH.  RT WINDSHIELD REPLACED AND TESTED ACCORDING AMM.
